Academic Journals Database
Disseminating quality controlled scientific knowledge

Another Example of Devastating Complication of Heparin-Induced Thrombocytopenia Post-Cardiac Surgery: Is Danaparoid the Culprit of Another Near Fatal Complication?

ADD TO MY LIST
 
Author(s): François Béïque | Donald Hickey | Karine Toledano | Jean-Francois Morin

Journal: International Journal of Clinical Medicine
ISSN 2158-284X

Volume: 01;
Issue: 02;
Start page: 75;
Date: 2010;
Original page

Keywords: Danaparoid | Heparin-Induced Thrombocytopenia | Stroke | Emboli

ABSTRACT
We describe a patient who developed catastrophic consequences of heparin-induced thrombocytopenia (HIT) post car¬diac surgery, for which she required reoperation using CPB. We also illustrate the impact of intraoperative transe¬sophageal echocardiography (TEE) in the surgical management of this patient.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?